# SDR YEWA20200806003

- Difficulty date: February 19, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N813JB
- Make and model: Beech C90
- Aircraft serial: LJ899
- Aircraft time: 9,822 hours, 11,934 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FLAP ROLLER BRACKETS INSIDE FLAPS CHAFED BY FLAP ROLLERS REQUIRING REPLACEMENT.  (R/H INBD FLAP,INBD TRACK, OTBD BRACKET P/N 50-160003-5)(L/H OTBD FLAP, OTBD TRACK, INBD AND OTBD BRACKETS P/N 35-165050-30 P/N 35-165050-35)
